We study the quasi-periodic Schrödinger equation
@article{PMIHES_2014__119__217_0, author = {Damanik, David and Goldstein, Michael}, title = {On the inverse spectral problem for the quasi-periodic {Schr\"odinger} equation}, journal = {Publications Math\'ematiques de l'IH\'ES}, pages = {217--401}, publisher = {Springer Berlin Heidelberg}, address = {Berlin/Heidelberg}, volume = {119}, year = {2014}, doi = {10.1007/s10240-013-0058-x}, mrnumber = {3210179}, zbl = {1296.35168}, language = {en}, url = {https://www.numdam.org/articles/10.1007/s10240-013-0058-x/} }
TY - JOUR AU - Damanik, David AU - Goldstein, Michael TI - On the inverse spectral problem for the quasi-periodic Schrödinger equation JO - Publications Mathématiques de l'IHÉS PY - 2014 SP - 217 EP - 401 VL - 119 PB - Springer Berlin Heidelberg PP - Berlin/Heidelberg UR - https://www.numdam.org/articles/10.1007/s10240-013-0058-x/ DO - 10.1007/s10240-013-0058-x LA - en ID - PMIHES_2014__119__217_0 ER -
%0 Journal Article %A Damanik, David %A Goldstein, Michael %T On the inverse spectral problem for the quasi-periodic Schrödinger equation %J Publications Mathématiques de l'IHÉS %D 2014 %P 217-401 %V 119 %I Springer Berlin Heidelberg %C Berlin/Heidelberg %U https://www.numdam.org/articles/10.1007/s10240-013-0058-x/ %R 10.1007/s10240-013-0058-x %G en %F PMIHES_2014__119__217_0
Damanik, David; Goldstein, Michael. On the inverse spectral problem for the quasi-periodic Schrödinger equation. Publications Mathématiques de l'IHÉS, Tome 119 (2014), pp. 217-401. doi : 10.1007/s10240-013-0058-x. https://www.numdam.org/articles/10.1007/s10240-013-0058-x/
[Av1] A. Avila, Global theory of one-frequency Schrödinger operators I: stratified analyticity of the Lyapunov exponent and the boundary of nonuniform hyperbolicity, preprint (2009), | arXiv
[Av2] A. Avila, Global theory of one-frequency Schrödinger operators II: acriticality and finiteness of phase transitions for typical potentials, preprint. | MR
[Av3] A. Avila, Almost reducibility and absolute continuity I, preprint (2010), | arXiv
[Bo] Green’s Function Estimates for Lattice Schrödinger Operators and Applications (2004) | MR | Zbl
[BoJi] Absolutely continuous spectrum for 1D quasi-periodic operators, Invent. Math., Volume 148 (2002), pp. 453-463 | DOI | MR | Zbl
[DiSi] The one dimensional Schrödinger equation with quasiperiodic potential, Funkc. Anal. Prilozh., Volume 9 (1975), pp. 8-21 | Zbl
[DG] D. Damanik and M. Goldstein, On the existence and uniqueness of global solutions of the KdV equation with quasi-periodic initial data, preprint (2012), | arXiv
[El] Floquet solutions for the 1-dimensional quasiperiodic Schrödinger equation, Commun. Math. Phys., Volume 146 (1992), pp. 447-482 | DOI | Zbl
[EK] KAM for the non-linear Schrödinger equation, Ann. Math., Volume 172 (2010), pp. 371-435 | DOI | Zbl
[FrSp] Absence of diffusion in the Anderson tight binding model for large disorder or low energy, Commun. Math. Phys., Volume 88 (1983), pp. 151-189 | DOI | Zbl
[FSW] Localization for a class of one dimensional quasi-periodic Schrödinger operators, Commun. Math. Phys., Volume 132 (1990), pp. 5-25 | DOI | Zbl
[HA] Hölder continuity of the rotation number for quasi-periodic co-cycles in SL(2,R), Commun. Math. Phys., Volume 287 (2009), pp. 565-588 | DOI | Zbl
[Lax] Integrals of non-linear equations of evolution and solitary waves, Commun. Pure Appl. Math., Volume 21 (1968), pp. 467-490 | DOI | Zbl
- Stahl–Totik regularity for continuum Schrödinger operators, Analysis PDE, Volume 18 (2025) no. 3, p. 591 | DOI:10.2140/apde.2025.18.591
- Time almost periodicity for solutions of Toda lattice equation with almost periodic initial datum, Ergodic Theory and Dynamical Systems (2025), p. 1 | DOI:10.1017/etds.2024.138
- Explicit construction of quasi-periodic analytic Schrödinger operators with cantor spectrum, Mathematische Annalen, Volume 391 (2025) no. 1, p. 179 | DOI:10.1007/s00208-024-02918-5
- Local existence and uniqueness of spatially quasi-periodic solutions to the generalized KdV equation, Journal de Mathématiques Pures et Appliquées, Volume 186 (2024), p. 251 | DOI:10.1016/j.matpur.2024.04.007
- The quasi-periodic Cauchy problem for the generalized Benjamin-Bona-Mahony equation on the real line, Journal of Functional Analysis, Volume 286 (2024) no. 3, p. 110238 | DOI:10.1016/j.jfa.2023.110238
- On Monodromy Matrices for a Difference Schrödinger Equation on the Real Line with a Small Periodic Potential, Journal of Mathematical Sciences, Volume 283 (2024) no. 4, p. 650 | DOI:10.1007/s10958-024-07298-4
- Quantitative reducibility of Gevrey quasi-periodic cocycles and its applications, Nonlinearity, Volume 35 (2022) no. 12, p. 6124 | DOI:10.1088/1361-6544/ac98ed
- Absence of Eigenvalues of Analytic Quasi-Periodic Schrödinger Operators on
, Communications in Mathematical Physics, Volume 386 (2021) no. 3, p. 1413 | DOI:10.1007/s00220-021-04174-z - Polynomial decay of the gap length for C quasi-periodic Schrödinger operators and spectral application, Journal of Functional Analysis, Volume 281 (2021) no. 3, p. 109035 | DOI:10.1016/j.jfa.2021.109035
- Uniqueness of solutions of the KdV-hierarchy via Dubrovin-type flows, Journal of Functional Analysis, Volume 279 (2020) no. 7, p. 108705 | DOI:10.1016/j.jfa.2020.108705
- Construction of QuasiPeriodic Schrödinger Operators with Cantor Spectrum, Annales Henri Poincaré, Volume 20 (2019) no. 11, p. 3563 | DOI:10.1007/s00023-019-00846-8
- Perturbation Theory for Almost-Periodic Potentials I: One-Dimensional Case, Communications in Mathematical Physics, Volume 366 (2019) no. 3, p. 1229 | DOI:10.1007/s00220-019-03329-3
- Exponential Decay of the Lengths of the Spectral Gaps for the Extended Harper’s Model with a Liouvillean Frequency, Journal of Dynamics and Differential Equations, Volume 31 (2019) no. 4, p. 1921 | DOI:10.1007/s10884-018-9644-4
- Almost periodicity in time of solutions of the KdV equation, Duke Mathematical Journal, Volume 167 (2018) no. 14 | DOI:10.1215/00127094-2018-0015
- Non-Perturbative Localization with Quasiperiodic Potential in Continuous Time, Communications in Mathematical Physics, Volume 351 (2017) no. 3, p. 1149 | DOI:10.1007/s00220-016-2723-7
- The isospectral torus of quasi-periodic Schrödinger operators via periodic approximations, Inventiones mathematicae, Volume 207 (2017) no. 2, p. 895 | DOI:10.1007/s00222-016-0679-z
- Counterexamples to the Kotani–Last conjecture for continuum Schrödinger operators via character-automorphic Hardy spaces, Advances in Mathematics, Volume 293 (2016), p. 738 | DOI:10.1016/j.aim.2016.02.023
- Complete asymptotic expansion of the spectral function of multidimensional almost-periodic Schrödinger operators, Duke Mathematical Journal, Volume 165 (2016) no. 3 | DOI:10.1215/00127094-3166415
- A multi-scale analysis scheme on Abelian groups with an application to operators dual to Hill’s equation, Transactions of the American Mathematical Society, Volume 369 (2016) no. 3, p. 1689 | DOI:10.1090/tran/6712
- On the existence and uniqueness of global solutions for the KdV equation with quasi-periodic initial data, Journal of the American Mathematical Society, Volume 29 (2015) no. 3, p. 825 | DOI:10.1090/jams/837
Cité par 20 documents. Sources : Crossref